# SDR VNAA20250102027

- Difficulty date: December 2, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTINGS BORE LUG R1, R2, R5 AND R4 WAS FOUND AT RH AILERON.  CENTER FITTINGS BORE LUG R1,R2,R5 AND R4 WAS FOUND AT RH AILERON WAS REPAIRED PER REO 670-57-61-107 REV - B
